Lisinopril Low Grade Fever, Neck Muscles, Swine Flu, Panic Attack, Diuretic
I am 40 years old and was prescribed lisinopril/HCTZ 20-25 a little over two weeks ago. I went in for a little congestion and low grade fever. I am a teacher and have many kids out with the flu, swine flu, etc. and felt that I needed to get checked. I came ... more »
I am 40 years old and was prescribed lisinopril/HCTZ 20-25 a little over two weeks ago. I went in for a little congestion and low grade fever. I am a teacher and have many kids out with the flu, swine flu, etc. and felt that I needed to get checked. I came out with 5 medications, one of which was lisinopril. I have never had bp problems in my life. I am almost certain that the nurse practicioner wrote me down for something else and the dr came in and changed. I am usually a very calm person but in the last two days have experienced what I thought was a panic attack and anxiety, horrible anxiety. I haven't been able to face my students which isn't like me at all. During the first week I took my students on a field trip and had a really great day with them- much less stress than a normal day. I got home and my bp was around 138/98. I thought that was kind of odd. It has been under control since I started taking it. On this same day, I got blistered on my face and wasn't outside much at all. I have Rosea and thought that it had been aggravated. I believe now that it was the lisinopril. I know that it has a diuretic in it, but it doesn't make me go frequently. Instead I get a sudden urge and have had two "accidents" recently. I have a sometimes dry, other times full of mucous, cough to the point of nearly gagging. My neck muscles were already stressed out and tight, but have gotten worse. I feel a tightness in my chest constently. My lips are so dry that they peel all the time. I have no appetite and when I do eat I get nauseous and almost feel like vomitting. I have been lightheaded and dizzy. I am not sleeping and feel extremely tired all the time. But these last two days have been awful. I love being around people and right now can't stand the thought of it. I am guessing that lisinopril has caused much of these problems. I am about to go see the doctor today and think they will want to put me on some sort of nerve pill. I hate that!!!! I have a plan to achieve everything that these meds are supposed to. Exercise, change my diet, go see the chiropractor, do more relaxing things for myself and take better care of me! After reading these blogs I believe that I am going to take myself off of lisinopril and see what happens. My hubby is also on it and just last week developed an oozing sore and his left cheek - could be the lisinopril. I will pray for all of you bloggers and those who are unaware. This is definitely a poison to our bodies. I think I even read that it contains snake venom. Is this true????? I will update in a few days. Good luck and God bless!